| Model Number |
8888145015P |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the patient's surgical procedure, the guidewire became lodged in the puncture needle and could not be removed.Tego was not utilized.There was no luer adapter issue.The insertion site was not treated prior to product placement.As a remedial action and intervention, after replacing the guidewire and re-puncturing, normal operation was restored.The procedure was continued and completed after the remedial action was performed.There was no reported patient injury.